# SDR ASAA0210213

- Difficulty date: October 3, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65621576
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND 9-G FLOOR PAN FITTING AT BS 344-360, RBL 60, RBL 65 GOUGED.  REMOVED AND REPLACED FITTING PER SRM.  (M)
